Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 382–387 | Cite as

Optimal imbeddings of metrics in graphs

  • V. Imrikh
  • É. Stotskii
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. D. Stotskii “Imbedding of finite metrics in graphs,” Sib. Matem. Zh.,5, No. 5, 1203–1206 (1964).Google Scholar
  2. 2.
    A. A. Zykov, Theory of Finite Graphs [in Russian], Vol. 1, Novosibirsk (1969).Google Scholar
  3. 3.
    J. M. S. Pereira, “A note on the tree realizability of a distance matrix,” J. Combin. Theory,6, No. 3, 303–310 (1969).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • V. Imrikh
  • É. Stotskii

There are no affiliations available

Personalised recommendations